# SDR CA001107020

- Difficulty date: October 20, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 3,165 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Stabilizer
- Condition: Cracked
- Location: L/E Lwr Section
- Part time: 3,633 hours, 10,661 cycles
- Component: Upper Vert Fin, Vector, 350A14002008
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON UPPER VERTICAL FIN LOWER SECTION OF LEADING EDGE BETWEEN TWO RIVETS, 2.6250 INCHES ABOVE STAMPED FITTING, 2.50 INCHES, LENGTH OF CRACK.  (X)
